# SDR USAA2014103100011

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 1,675 hours, 657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Switch
- Condition: Stuck
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAP L2 DOOR ARMED INDICATOR INOPERATIVE IAW LP 8930197.  FOUND 2LT DOOR BOTTLE PRESS SWITCH STUCK.  CLEANED & CYCLED SEVERAL TIMES.  PERFORMED OPERATIONS CHECK IAW AMM 23-73-00-740-005.  OK, NO FAULTS FOUND.
